# SDR 2016FA0000595

- Difficulty date: May 5, 2015
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N753BD
- Make and model: Socata TBM 700
- Aircraft serial: 13
- Aircraft time: 4,240 hours, 3,653 cycles
- Engine: Pwa PT6A64
- Engine time: 4,240 hours, 3,653 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 806303501
- Part serial: 2325836
- Condition: Out Of Limits
- Location: Engine
- Part time: 4,240 hours, 3,653 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL OVER RIDE LOWER THAN 40 PERCENT AND FUEL FLOW LOWER THAN 60 PERCENT. FUEL CONTROL UNIT  CONTACTING STOPS.
